Rapamycin and Fatigue

Is it a common side effect?  I've been experiencing more tiredness in the last few weeks than at any time previously.  Not sure if it is further aging catching up with me or a possible side effect of 10mg of Rapa weekly.  Hasn't affected daily activities, just push my way through it.  Noticing reduced strength when doing squats and pushups also.  Anyone else?

4replies Oldest first
  • Oldest first
  • Newest first
  • Active threads
  • Popular
    • MAC.
    • MAC2
    • 2 yrs ago
    • Reported - view

    From this paper on Rapamycin administration on a cohort of cancer patients, summary of side effects. Fatigue is very common, especially at higher effective dosing (eg. higher Sirolimus alone or if taken at lower doses with GFJ)

    https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4410974/pdf/nihms604208.pdf

    Like
  • Are you starting out at 10mg as most start out at 6mg?

    Too much autophagy can create fatigue, when I was combining spermidine and rapamycin, it was too much and caused fatigue.

    Like 1
    • Fred Cloud The first months when I started with spermidine it made me sleepy. Therefore I took it in the evenings and I defintely slept better. After a few months that effect was not so prominent anymore. 

      Like
  • Thanks for the info.  I'm going to drop it to 5mg for a couple months and see how it goes.

    Like 1
Like1 Follow
  • 1 Likes
  • 2 yrs agoLast active
  • 4Replies
  • 210Views
  • 4 Following